# SDR ABXA9900684

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39570831
- Condition: Cracked
- Location: Bs 1076
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FITTING CRACKED BELOW LONGERON 16 LEFT ON THE AFT SIDE OF STATION 1076 FRAME.  REPLACED FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.
